Tempra Forte Paracetamol 250MG Syrup (Strawberry) (60mL)

Tempra Forte Paracetamol 250MG Syrup (Strawberry) (60mL)
Tempra Forte Paracetamol 250MG Syrup (Strawberry) (60mL)

Tempra Forte Paracetamol 250MG Syrup (Strawberry) (60mL)

Regular price ₱165.00
/
  • Nationwide Shipping
  • Cash on Delivery Accepted
  • Secure Payments
  • Money-back Guarantee
  • In stock
  • Inventory on the way

Tempra (6-12 Years Old)

  • Useful for reducing fever and for the temporary relief of minor aches, pains and discomfort associated with the common colds or flu, inoculations or vaccinations.
  • Valuable in reducing pain following tonsillectomy and adenoidectomy.

Contents 

Paracetamol

  • An analgesic-antipyretic drug. It is not a salicylate.
  • Contains no phenacetin or caffeine. It has no effect on prothrombin time.
  • Paracetamol (TEMPRA) is particularly valuable for use in patients who do not tolerate aspirin well because it is less likely to cause gastrointestinal distress.
  • Each teaspoonful (5 mL) contains 250 mg of Paracetamol.


 

Directions for Use

  • Dosing is based on single doses in the range of 10-15 mg/kg/dose repeated 3 to 4 times a day.
  • Those indicated as follows may be given every 4 hours as needed but more than 5 times daily. 

 

Consult a Doctor: If fever persists more than 3 days (72 hours) or if pain continues for more than 5 days in children and 10 days in adults, consult the doctor.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)
More from Baby Fever
Sold Out
Biogesic Paracetamol 120MG For Kids (2-6 Years Old) Orange Flavour (60mL)
₱105.00
Sold Out
Tempra Forte Paracetamol 250MG Syrup (Strawberry) (60mL)
₱165.00
Sold Out
Tempra Paracetamol 120MG Syrup (Orange) (60mL)
₱109.00
Recently viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)